Odontocetes. The Toothed Whales by B. M. Culik
Article first published online: 5 OCT 2012
© 2012 by the Society for Marine Mammalogy
Marine Mammal Science
Volume 28, Issue 4, pages 780–781, October 2012
How to Cite
Baird , . R. W. . (2012), Odontocetes. The Toothed Whales by B. M. Culik. Marine Mammal Science, 28: 780–781. doi: 10.1111/j.1748-7692.2012.00595.x
- Issue published online: 5 OCT 2012
- Article first published online: 5 OCT 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!